MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 MBT CEM TIBIAL TRAY SZ2.5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 MBT CEM TIBIAL TRAY SZ2.5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Model Number 1294-31-125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a surgery treating the knee joint.On (b)(6) 2021, because of infection, all implants were removed, and a cement mold was inserted.The surgery was completed without any surgical delay.The patient is scheduled to undergo revision surgery in 6 weeks.Doi: (b)(6) 2019, dor: (b)(6) 2021, unknown side.

Brand Name
MBT CEM TIBIAL TRAY SZ2.5
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12497080
Report Number1818910-2021-20524
Device Sequence Number19647300
Product Code NJL
UDI-Device Identifier10603295025597
UDI-Public10603295025597
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-31-125
Device Catalogue Number129431125
Device Lot Number8191947
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2021
Initial Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RP INSERT MED 10MM; LCS COMPLETE FEM CEM R MED; MBT CEM TIBIAL TRAY SZ2.5
Outcome Attributed to Adverse Event Required Intervention;